# SDR ASOA201001933

- Difficulty date: December 12, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 16,428 hours, 15,134 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT FLOOR LEVEL EXIT SIGN INOP.  R & R LT FWD FLOOR LEVEL EXIT SIGN ASSY IAW AMM 33-51-10.  OPS CHECK GOOD.
